JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON SOME NEW NONLINEAR RETARDED INTEGRAL INEQUALITIES WITH ITERATED INTEGRALS AND THEIR APPLICATIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON SOME NEW NONLINEAR RETARDED INTEGRAL INEQUALITIES WITH ITERATED INTEGRALS AND THEIR APPLICATIONS
Ma, Qing-Hua; Pecaric, Josip;
  PDF(new window)
 Abstract
Some new nonlinear retarded integral inequalities of Gronwall-like type are established, which mainly generalized some results given by Cho, Dragomir and Kim (J. Korean Math. Soc. 43 (2006), No.3, pp. 563-578) and can be used in the analysis of various problems in the theory of certain classes of differential equations and integral equations. Applications examples are also indicated.
 Keywords
Gronwall-like integral inequalities;retarded;iterated integrals;priori bound;
 Language
English
 Cited by
1.
Generalized retarded integral inequalities, Applied Mathematics Letters, 2009, 22, 6, 876  crossref(new windwow)
 References
1.
D. Bainov and P. Simeonov, Integral Inequalities and Applications, Mathematics and its Applications (East European Series), 57. Kluwer Academic Publishers Group, Dordrecht, 1992

2.
R. Bellman and K. L. Cooke, Differential-difference Equations, Academic Press, New York-London 1963

3.
W. S. Cheung, Some new nonlinear inequalities and applications to boundary value problems, Nonlinear Anal. 64 (2006), no. 9, 2112-2128 crossref(new window)

4.
W. S. Cheung and Q. H. Ma, Nonlinear retarded integral inequalities for functions in two independent variables, J. Concr. Appl. Math. 2 (2004), no. 2, 119-134

5.
W. S. Cheung and Q. H. Ma, On certain new Gronwall-Ou-Iang type integral inequalities in two variables and their applications, J. Inequal. Appl. (2005) no. 4, 347-361 crossref(new window)

6.
Y. J. Cho, S. S. Dragomir, and Y.-H. Kim, On some integral inequalities with iterated integrals, J. Korean Math. Soc. 43 (2006), no. 3, 563-578 crossref(new window)

7.
S. K. Choi, S. F. Deng, N. J. Koo, and W. N. Zhang, Nonlinear integral inequalities of Bihari-type without class H, Math. Inequal. Appl. 8 (2005), no. 4, 643-654

8.
C. M. Dafermos, The second law of thermodynamics and stability, Arch. Rational Mech. Anal. 70 (1979), no. 2, 167-179

9.
S. S. Dragomir and Y.-H. Kim, On certain new integral inequalities and their applications, JIPAM. J. Inequal. Pure Appl. Math. 3 (2002), no. 4, Article 65, 8 pp

10.
S. S. Dragomir and Y.-H. Kim, Some integral inequalities for functions of two variables, Electron. J. Differential Equations (2003), no. 10, 13 pp

11.
H. Engler, Global regular solutions for the dynamic antiplane shear problem in nonlinear viscoelasticity, Math. Z. 202 (1989), no. 2, 251-259 crossref(new window)

12.
A. Haraux, Nonlinear Evolution Equations-global behavior of solutions, Lecture Notes in Mathematics, 841. Springer-Verlag, Berlin-New York, 1981

13.
V. Lakshmikantham and S. Leela, Differential and Integral Inequalities: Theory and Applications. Vol. I, II, Mathematics in Science and Engineering, Vol. 55-I. Academic Press, New York-London, 1969

14.
Q. H. Ma and L. Debnath, A more generalized Gronwall-like integral inequality with applications, Int. J. Math. Math. Sci. (2003), no. 15, 927-934 crossref(new window)

15.
Q. H. Ma and J. Pecaric, Some new nonlinear retarded integral inequalities and their applications, Math. Inequal. Appl. 9 (2006), no. 4, 617-632

16.
Q. H. Ma and E. H. Yang, On some new nonlinear delay integral inequalities, J. Math. Anal. Appl. 252 (2000), no. 2, 864-878 crossref(new window)

17.
Q. H. Ma and E. H. Yang, Some new Gronwall-Bellman-Bihari type integral inequalities with delay, Period. Math. Hungar. 44 (2002), no. 2, 225-238 crossref(new window)

18.
M. Medved, Bihari type inequalities with multiple integral and delay, Period. Math. Hungar. 27 (1993), no. 3, 207-212 crossref(new window)

19.
F. W. Meng and W. N. Li, On some new integral inequalities and their applications, Appl. Math. Comput. 148 (2004), no. 2, 381-392 crossref(new window)

20.
D. S. Mitrinovic, J. E. Pecaric, and A. M. Fink, Inequalities Involving Functions and Their Integrals and Derivatives, Mathematics and its Applications (East European Series), 53. Kluwer Academic Publishers Group, Dordrecht, 1991

21.
B. G. Pachpatte, Inequalities for Differential and Integral Equations, Mathematics in Science and Engineering, 197. Academic Press, Inc., San Diego, CA, 1998